# SDR QXEA2025021700027

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 16,130 hours, 11,087 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Part serial: 4DXYK
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 348091. THROTTLE QUADRANT REPLACED BY TECHNICAL ORDER DUE TO AHEAD MESSAGES.
